Please use this identifier to cite or link to this item:
Title: Shortest path problems with partial information: Models and algorithms for detecting dominance
Authors: Dias, Luís C. 
Clímaco, João N. 
Keywords: Network programming; Partial information; Multicriteria analysis
Issue Date: 2000
Citation: European Journal of Operational Research. 121:1 (2000) 16-31
Abstract: In this work we focus on partial information models for the well-known shortest path problem, where we consider multiple instances of values for the parameters that determine the cost of each arc. This allows coping with the uncertainty about the future, the imprecision of data, the arbitrariness of some options, the evolving values of the decision makers (DMs) and/or the multiplicity of DMs (in group decision making). This paper proves some results and presents detailed algorithms to identify the set of non dominated paths, a concept from decision theory under partial information. We first address problems with a finite set of instances, then problems with a general (eventually not discrete) set of instances and finally we study a particular case of the latter, which complies with a condition that may hold in some situations. To deal with these partial information problems we propose a new use for existing multicriteria algorithms based on the ranking of shortest paths.
DOI: 10.1016/S0377-2217(99)00005-3
Rights: openAccess
Appears in Collections:FEUC- Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
fileac845be88d564d40bc0cea0974c941f4.pdf190.57 kBAdobe PDFView/Open
Show full item record


checked on Aug 2, 2022

Page view(s)

checked on Aug 10, 2022

Download(s) 50

checked on Aug 10, 2022

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.